MathSciNet Relay Station
MathSciNet bibliographic data
MR3030968 31B10 (31C05)
Qiao, Lei; Deng, Guan-Tie Growth property and integral representation of harmonic functions in a cone. Bull. Malays. Math. Sci. Soc. (2) 36 (2013), no. 2, 511–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement